You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1983/115/2
The number of metrizable spaces
Download
PDF
- The number of metrizable spaces
Article
Original scientific text
Title
The number of metrizable spaces
Authors
Richard Hodel
1
Affiliations
Durham, N.C., U.S.A.
Fundamenta Mathematicae
1983/115/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
127-141
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics